# SDR SWAA2021110322678

- Difficulty date: September 22, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737*
- Aircraft serial: 27888
- Aircraft time: 67,300 hours, 39,722 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LEADING EDGE PANEL #341B; INTERNAL RIB LE STA 105.26 (RIB #4) BOTTOM EDGE RIVET HOLE CRACK NOTED. ; / [01] REMOVED DAMAGE INTERNAL RIB #4 AT RIGHT HORIZONTAL STABILIZER L/E. PANEL #341B STA.105.26 IAW B-737-700 SRM 51-40-02-0G-0; [02] MATCH DRILLING INTERNAL RIB #4 IAW. B-737-700 SRM. 51-40-05-0G-0; [03] VERIFIED 1-2. OK TO INSTALL NEW RIB.; [04] REMOVED AND REPLACED DAMAGE INTERNAL RIB #4 AT RIGHT HORIZONTAL STABILIZER L/E. PANEL #341B STA.86.66 IAW. B-737-700 SRM.51-40-05-0G-0 AND DWG #186A1304-2; [05] CORRECTION STEP #4. REMOVED AND REPLACED DAMAGE INTERNAL RIB#4 AT RIGHT HORIZONTAL STABILIZER L/E. PANEL #341B SAT.105.26 IAW. B-737-700 SRM. 51-40-02-0G-0 AND DWG # 186A1001; [06] VERIFIED STEP 5.
